Retina

Updated



Conversation Starter

smeeta Says:


My father is 73 years old. He suffering from Vission Problem. We took him to the local Doctors. Doctor told that the diseas concern with Retina. Doctor did OCT test and he told that a fluid type substance has been accumulated inside the Retina wall. Sometime this fluid gets dried and sometime it come back. Due to occuring rapidly the cells are gradually ruined. He can't see well, always sees hazy everything and sometime sees violet colours. This days he can't read book even the Headlines the newspaper. Doctor gave him AVASTING Injection 2 times. After taking the 1st injection a little improvement was observe but it becomes again the same and now the vission is getting reduce day by day. Doctor told there is no treatment for this diseas. Is it realy ? Can't it be saved in any way ?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Omnacortil of retina inflammation
Taking Omnacorti 70 Mg For Last 20 Days Is This Ok Doctor Suggested this for inlammation in posterior part of retina ## ... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 February 2012.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA